# SDR MAS2008F00063

- Difficulty date: August 23, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKE OFF 70 KNOT DUE TO RT ENGINE DID NOT ACCELERATE (EPR 1.14).  MX PERSONNEL CHECKED THE RT ENGINE IAW MM 72-00-00 PAGE 501, ALL CORRECT.  ADDITIONALLY, A HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-57-00, NO DAMAGES WERE FOUND.  DURING OVERNIGHT CHECK, MX PERSONNEL PERFORMED SLOW ACCELERATION TROUBLE SHOOTING IAW 72-00-04, ALL CORRECT.
